# SDR Z5FA2013032900001

- Difficulty date: March 29, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N577CS
- Make and model: Cessna 560XL
- Aircraft serial: 5726
- Aircraft time: 4,988 hours, 3,579 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 429852
- Part serial: 734
- Condition: Intermittent
- Location: Anti Skid Sys
- Part time: 4,988 hours, 3,579 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CREW OBSERVED "ANTI-SKID INOP" ANNUNCIATION.   EXPERIENCED LOSS OF NORMAL BRAKING.  MANAGED TO STOP ACFT USING PNEUMATIC EMERGENCY BRAKE.  MX PERSONNEL TRAVELED TO LOCATION AND AFTER TROUBLESHOOTING FOUND FAULT WITH ANTI-SKID DIGITAL CONTROL BOX.  CONTROL BOX REPLACED, BRAKES BLED, PNEUMATIC STORAGE BOTTLE SERVICED AND SYS OPS CHECKED SATISFACTORY.  CREW PERFORMED GROUND TAXI TESTS WITH NO FAULTS NOTED. ACFT RETURNED TO SERVICE.
